# SDR WVER1015201500003

- Difficulty date: October 15, 2015
- Submitted: October 15, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 30,488 hours, 24,655 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341339
- Condition: Cracked
- Location: Bs 235
- Part time: 30,488 hours, 24,655 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 235 LT FRAME CRACKED.
